New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

msaw
New Member


Date Joined Apr 2007
Total Posts : 3
   Posted 4/27/2007 9:03 AM (GMT -7)   
Have been on Cymbalta c. 5 months as found it hard to cope with the the death of my baby. Am weaning off them now - doc (GP) advised take the 60mg every 2 days. Very dizzy/feel faint. Fainted/collapsed at work today - mortifying. Ambulance came (had some sugar before they came) & blood pressure was normal. Didn't go to hospital! & didn't want to announce infront of colleagues that am on anti-depressives. Is this a side affect? Any advice??
Thank you.
Msaw

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 4/27/2007 1:23 PM (GMT -7)   
Hi msaw,

Welcome to Healing Well. So sorry to hear about your baby, I don't think anyone could cope well with a situation like that!!! Sorry to hear you fainted today at work!

I am sorry I do not know anything about cymbalta myself, I would suggest that you talk to your Doctor or maybe a pharmacist about the possible side effects of this drug, preferably your Doctor!

take care

Ann
Co-Moderator of the Migraine/Headache Forum


msaw
New Member


Date Joined Apr 2007
Total Posts : 3
   Posted 4/27/2007 11:14 PM (GMT -7)   
Ann,
thank you for your quick reply.
:-)
msaw
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 17, 2017 2:26 PM (GMT -7)
There are a total of 2,894,838 posts in 317,740 threads.
View Active Threads


Who's Online
This forum has 157345 registered members. Please welcome our newest member, Shizaa.
393 Guest(s), 13 Registered Member(s) are currently online.  Details
Auggiemommy, RedSparrow, birthdaysuit, James A., Siqnik, mpost, Missouri, bellabee123, Deacon Blues, gabybee, InTheShop, mareish, scar1919


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.